# SDR AWXA200701057

- Difficulty date: August 16, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5988011, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL WEB INNER CHORD STRAP, BS 793 - BS 847, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL WEB INNER CHORD STRAP, BS 793 - BS 847, S25R IAW B737-300 SRM 51-40-02.
